# SDR AALA961824

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1059 - DURING CLIMB-OUT BOS, THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED FOR APPROXIMATELY ONE MINUTE THEN EXTINGUISHED.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED NLG UP SENSOR AND PROX ELECTRONIC BOX.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
